# SDR AMTA200700060

- Difficulty date: February 6, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 18544
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXCAPE GROUND ILLUMINATION LIGHT AND AFT OVERWING ESCAPE LIGHT INOPERATIVE.  REMOVED AND REPLACED PWR SUPPLY IAW MM, OPS CHECK NORMAL.  (K)
